# SDR 20000406SH040

- Difficulty date: August 27, 1999
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: 222031525101
- Condition: Gouged
- Location: Crew Door
- Part time: 2,523 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STOP GOUGED.  REMOVED AND REPLACED.  (X)
